# SDR AALA20121010018

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 46,644 hours, 6,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING ESCAPE PATH LIGHTS FROM RIGHT NUMBER 2 DOOR TO ROWS 8R OVERHEAD INOPERATIVE.  CHANGED CEILING ESCAPE PATH LIGHT SYSTEM.  OPS CHECK NORMAL.
